# SDR V0XD201601190006

- Difficulty date: January 16, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N169GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 100669
- Aircraft time: 32,621 hours, 23,355 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Lack Of Lube
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMER EXIT FAILED FUNCTIONAL CHECK.  LUBRICATED DOOR WITH PN 542135 & 0052081.  PERFORMED FUNCTIONAL CHECK & PASSED.
